# SDR AALA202410289858

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 77,078 hours, 36,263 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF NOSE WHEEL DID NOT RETRACT CORRECTLY. FOLLOWING ECAM PROCEDURE WE RECYCLED THE LANDING GEAR. GEAR RETRACTED NORMALLY ON SECOND ATTEMPT. DECESION WAS MADE TO RETURN TO PHL. MAINTENANCE T/S PER TSM 32-31-00-810-842-A. FOUND PROX SENSOR 24GA TO BE FAULTY. REPLACED PROX SENSOR 24 GA IAW AMM 32-31-73.
